# SDR 20000406SH017

- Difficulty date: October 22, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: L311M1038205
- Condition: Broken
- Location: Cyclic
- Part time: 307 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN BROKEN.  REMOVED AND REPLACED.  (X)
